Vol. 13, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Regularity estimates for elliptic nonlocal operators

Bartłomiej Dyda and Moritz Kassmann

Vol. 13 (2020), No. 2, 317–370

We study weak solutions to nonlocal equations governed by integrodifferential operators. Solutions are defined with the help of symmetric nonlocal bilinear forms. Throughout this work, our main emphasis is on operators with general, possibly singular, measurable kernels. We obtain regularity results which are robust with respect to the differentiability order of the equation. Furthermore, we provide a general tool for the derivation of Hölder a priori estimates from the weak Harnack inequality. This tool is applicable for several local and nonlocal, linear and nonlinear problems on metric spaces. Another aim of this work is to provide comparability results for nonlocal quadratic forms.

nonlocal Dirichlet forms, Hölder regularity estimates, weak Harnack inequality
Mathematical Subject Classification 2010
Primary: 31B05, 35B05, 35B45, 35R11, 47G20
Secondary: 60J75
Received: 25 November 2015
Revised: 8 December 2017
Accepted: 9 April 2018
Published: 19 March 2020
Bartłomiej Dyda
Department of Pure and Applied Mathematics
Wrocław University of Science and Technology
Moritz Kassmann
Fakultät für Mathematik
Universität Bielefeld